Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Why take steroids with chemotherapy

Premium Questions

doctor1 MD

take chemo plus Neulasta to rebuild the WC. Suddenly my skin is getting worse the more I use the ointment. Is it possible that my body is now reacting negatively to this steroid? ...

doctor1 MD

and he has lost 50lbs. so far and is taking tranvex(?) chemo pill and also having regular weekly chemo ... more sick i really don't understand how why what my parents are doing they don't want to answer any ...

doctor1 MD

thymus gland. I am taking chemo for my liver cancer that had metastasized from the thymus CA. I have ... effects. Can I take both the Gabapentin and Oxycodene simualtaneosly as needed? Yesterday my Oncologist ...

doctor1 MD

solid items, she takes only milk,rice conjee,juices all liquid items. If she try to eat normal solid food, she vomits. Why is this? When will she be able to eat normally? 3.Doctor suggested for bone ...

doctor1 MD

of the ampulla and the liver tumor with Gemzar Chemotherapy . The chemo was D/C in May because of the side ... to my point for you. Because of all the side effects of the chemo and the medication she has been taking ...

Public Forum Discussions

doctor1 MD

side of his neck and that was removed by operation, later he had chemotherapy buthe couldnot take much food. so he started some hakeem s medicine which probably had alot of steroids in it and now he ha ...

doctor1 MD

. about him taking creator and he said no. About a yr. and a half Paul is diagnose as being diabetic and takes metformin after a score of 100. Now his physician said he needs to take rosuvastatin tab of 5 mg ...

doctor1 MD

has been taking morphine at home for 3 months. She has osteosarcoma which is all over her lungs and lower spine. Why delay chemo unless doctors told her there is no hope. ...

doctor1 MD

my Mom is 53 Years , she has Ovarian Cancer , she is taking Chemotherapy from 2.5 Years, earlier her CA 125 was 40 but now its 1300 , how to reduce this ? and what medicine she should take ? pleases ...

doctor1 MD

. Meanwhile, her onchologist desided that she should have an adjuvant chemotherapy, just because of the tumor size. So, before starting the chemotherapy she stopped sintrom and strarted having clexanne injections ...

doctor1 MD

In 2013 I had stage 4 non Hodgkin lymphoma on I needed to take chemo a week at a time At one time ... out how or why it happened. My question are you familiar with this IV system if, so what is it called ...

doctor1 MD

My 69 year old brother just completed his 1st round (5 days) of chemotherapy for aggressive Large B cell lymphoma. During the chemo he was on large doses of steroids. He is also a double kidney ...

doctor1 MD

am HER-2 positive and need to take the shot Herceptin for one year. In order to do that, it has been suggested by my oncologist that I take chemo also. Do you agree with this diagnoses? ...

doctor1 MD

. It was diagnosed as t3, he now needs chemotherapy. I am reading that chemotherapy does not respond well for kidney cancer and I am confused why it is recommended. the doctor said it was because the pathology report ...

doctor1 MD

have also had chemotherapy and radiation. That was quite a while ago. Lately I experience terrible .... Then after the chills disappear my body temperature becomes normal. Do you know why this happening. Its very ...

Mobile Questions and Answers

doctor1 MD

Hello dear,welcome to healthcare magic forum. Most of the chemotherapeutic agents has some hair loss as a side effect.This is usually reversible,and gets corrected in a few weeks of completing the course. Meanwhile,you take plenty of green leafy veges and fruits-these will promote healthy hair. Wishing healthy days ahead,Take care,Thank you.

doctor1 MD

Hi Dar Welcome to the HCM, Yes it can be taken. Thanks

doctor1 MD

Yes its okey. But if it drops some more and if you feel breathing difficulty with shivering then contact your doctor. Hit thanks if its useful.